# SDR ASAA2015073012811

- Difficulty date: July 30, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 882-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT, WET AREA L2 DOOR MOP SILL CORRODED.  ACFT GROUNDED.  R & R MOP SILL IAW DWG 147A8540 DOT REMOVED.
